# SDR CA991007098

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A300 B4-203
- Engine: Ge CF650C2
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: A32266
- Condition: Failed
- Location: Mlg Wheel
- Component: C20211160
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WHEEL TIE BOLTS STRETCHED AT 180 FEET/POUNDS TORQUE.  REF:  MESSIER BUGUATTI SL C2 195-32-799.
